# SDR AALA202107127295

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 22,755 hours, 6,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT SEAT RIGHT EMERGENCY FLASH LIGHT WON'T TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY ON AFT FLIGHT ATTENDANT RIGHT SEAT. OPERATIONS CHECKED PER AMM 25-60-00.
